# SDR RAIA2019083027003

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM UPPER DIGITAL SUPPORT HAS CORROSION AT FRAME 59.   REMOVED & REPLACED LH OMEGA BEAM GUSSET, NUT PLATES STILL NEED TO BE INSTALLED. INSTALLED NUT PLATES.
